# SDR CA160215013

- Difficulty date: February 14, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 14,809 hours
- Engine: Allsn 250C20B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Support
- Part number: 369A75058
- Condition: Broken
- Location: Tr Pedal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF FRONT PEDAL SUPPORT IT WAS NOTED THAT BOTH UPPER TANGS OF THE LEFT PEDAL SUPPORT WERE BROKEN OFF. THERE MAY BE SOME INDICATIONS THAT A TANG CRACKED AND THEN SNAPPED ALSO BREAKING THE OTHER UPPER TANG. THE LOWER TANGS OF THE PEDAL SUPPORT WERE FOUND INTACT. ALL CONNECTING HARDWARE WAS FOUND INSTALLED ACCORDING TO THE MAINTENANCE MANUAL. THE SWING UP PEDAL PLATES MAY MAKE THE INSPECTION BY PILOTS DIFFICULT HOWEVER LOOKING THROUGH THE LOWER BUBBLE WINDOW ONE SHOULD BE ABLE TO CHECK THE INTEGRITY OF THE SYSTEM.
